MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 22, the patient was implanted with one biomimics 3d (bm3d) stent in the right leg, a 7.0 x 60 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) proximal third.A retrograde approach was used and the lesion was prepared using pre-dilation with a percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated vessel (target vessel) event on (b)(6) 22.It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.Diagnostic angiography was performed on the right lower extremity (rle) but no intervention was performed initially, secondary to an unscheduled follow-up and ultrasound on (b)(6) 22, a focal right distal sfa occlusion without any other evidence of flow-limiting disease, and monophasic heavily calcified dorsal metatarsal were identified.The intervention was performed on (b)(6) 23 and was reported as a target lesion/vessel revascularisation (tlr/tvr) that involved pta / standard balloon angioplasty and laser/atherectomy on the sfa proximal third to sfa middle third.The outcome was reported as continuing.The device remains implanted.The event was reviewed by veryan on 18-dec-23 and considered possibly related to the device.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6)2022, the patient was implanted with one biomimics 3d (bm3d) stent in the right leg, a 7.0 x 60 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) proximal third.A retrograde approach was used and the lesion was prepared using pre-dilation with a percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) event on 26-jun-23.It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was target lesion-related and required a percutaneous intervention.Diagnostic angiography was performed on the right lower extremity (rle) but no intervention was performed initially, secondary to an unscheduled follow-up and ultrasound on (b)(6) 2022, a focal right distal sfa occlusion without any other evidence of flow-limiting disease, and monophasic heavily calcified dorsal metatarsal were identified.The intervention was performed on (b)(6) 2023 and was reported as a target vessel revascularisation (tvr) and target lesion revascularisation (tlr) that involved pta / standard balloon angioplasty and laser/atherectomy on the sfa proximal third to the plantar arch.The outcome was reported as resolved/recovered.The device remains implanted.The event was reviewed by veryan on 18-dec-23 and considered possibly related to the device.Additional information was received from the site and reviewed by veryan on 02-apr-24 where the previously reported event of restenosis of treated vessel (target vessel) event was updated as not related to a tlr intervention.The details of this event and updates received by the site were reviewed again on 29-apr-24, and this event was updated to a restenosis of treated segment (target lesion) and the updated details of the intervention were captured which included an update to the tlr field and the segment treated at the intervention which was the sfa proximal third to the plantar arch.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections a.1.And a.2.Were updated to reflect a change to the patient identifier and age of the patient at the time of the event.Section b.3.Was updated to reflect the event date of onset.Section b.5.Was updated with the additional information received.Sections g.6.And h.2.Were updated to reflect the type of the report (follow-up 01) and the reason and section h.11.Was updated to reflect the sections of this report that have been changed.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18516305
Report Number3011632150-2023-00150
Device Sequence Number20520771
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)230416(11)210915(10)0000108760
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Catalogue Number142122-03
Device Lot Number0000108760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATORVASTATIN; CLOPIDOGREL (PLAVIX); XARELTO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight222 KG
Patient EthnicityNon Hispanic
Patient RaceWhite